# SDR ASAA11510064

- Difficulty date: July 10, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 18,273 hours, 5,577 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vane
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND DISCOVERED NR 1 ENGINE IS LEAKING FUEL.  LEAKAGE OBSERVED FROM RT VSV DRAIN IS LESS THAN THE THRESHOLD LIMIT AT 5 DROPS PER MINUTE PER MM 71 71 00 200 801 F00.  COMPONENT TO BE REMOVED AND REPLACED WITHIN 75 CYCLES.  PERFORMED TEST 3A IDLE POWER LEAK CHECK AND TEST 12 ACT TEST.  NO LEAKS FOUND IN ANY DRAIN HOLES OR AROUND AREA.  PERFORMED BOTH TEST TWICE.
